EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-34 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Osteolysis (2377); Muscle/Tendon Damage (4532); Swelling/ Edema (4577); Aseptic loosening (4883)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (5616018) 300-62-03 -stemless humeral comp integrip, cage, size 3; (5483787) 310-61-50 - stemless humeral head 50 mm x 19 mm x beta; (5630008) 315-35-00 - glnd kwire; (5500796) 319-01-32 - steinmann pin sterile 3.2 mm x 178 mm.The product associated with the reported event is within the scope of recall z-1415-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 61 months after a right total shoulder replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, discomfort and inflammation.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loosening, loss of range of motion, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not returned to exactech for evaluation and no images, radiographs, or clinical information were provided.H6: corrected health effect and investigation clinical codes.